# SDR SWIA202265227

- Difficulty date: January 21, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH SPOILERON HINGES'S HAS CORRODED HARDWARE.     (C-CHECK RO 3-25-22)   R/H SPOILERON HINGE ATTACHMENT HARDWARE REMOVED AND REPLACED WITH NEW IAW CRJ200 AMM 27-64-01-400-801 STEPS 2.B. AND C. / CAL TOOLS USED: TUC5658 DUE 6/30/22, TUC4822 DUE 6/30/22
